# SDR SIMA200616701

- Difficulty date: June 14, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - FLT 3782 - EMERGENCY EXIT CEILING LIGHT AFT OF ROW 12 INOPERATIVE.  RAI EXIT SIGN IAW EMB 145 AMM 33-50-15.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
